# SDR AUS20011298

- Difficulty date: September 4, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 1097811
- Condition: Faulty
- Location: Central Warning
- Component: Central Warning
- Stage of operation: TO
- Nature of condition: F, N
- Precautionary procedure: K

## Discrepancy

(AUS) UNSAFE CONFIGURATION WARNING SOUNDED. INVESTIGATION COULD FIND NO CAUSE FOR THE PROBLEM. LH ELEVATOR BYPASS SWITCH CHANGED AS A PRECAUTION.
